# SDR SWIA201125890

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 18,620 hours, 15,905 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE.  (FLT 6954)  REPLACED NR 1 CARBON SEAL ON THE RIGHT ENGINE.
